# SDR 95ZZZX6058

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5384F
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770013
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 63501004
- Condition: Rivets Loose
- Location: V-Fin Attach
- Part time: 10,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 RIVETS WERE LOOSE ON THE LOWER AFT VERTICAL FIN-TO-FUSELAGE ATTACHMENT FITTING.  THE RIVETS THAT ARE LOOSE ARE THE LOWER OUTBOARD CORNER RIVETS.
